Interior and closure operators on commutative bounded residuated lattices. (English) Zbl 1326.03080

Summary: Commutative bounded integral residuated lattices form a large class of algebras containing some classes of algebras behind many valued and fuzzy logics. In the paper we introduce and investigate additive closure and multiplicative interior operators on this class of algebras.


03G25 Other algebras related to logic
06A15 Galois correspondences, closure operators (in relation to ordered sets)
06D35 MV-algebras
06F05 Ordered semigroups and monoids
Full Text: Link


[1] Balbes, R., Dwinger, P.: Distributive Lattices. University Missouri Press, Columbia, 1974. · Zbl 0321.06012
[2] Cignoli, R. L. O., D’Ottaviano, M. L., Mundici, D.: Algebraic Foundations of Many-valued Reasoning. Kluwer Academic Publishers, Dordrecht, 2000. · Zbl 0937.06009
[3] Cignoli, R., Torrens, A.: Glivenko like theorems in natural expansions of BCK-logic. Math. Log. Quart. 50 (2004), 111-125. · Zbl 1045.03026
[4] Ciungu, L. C.: Classes of residuated lattices. Annals of University of Craiova. Math. Comp. Sci. Ser. 33 (2006), 180-207. · Zbl 1119.03343
[5] Dvurečenskij, A., Rachůnek, J.: On Riečan and Bosbach states for bounded R\(\ell \)-monoids. Math. Slovaca 56 (2006), 487-500. · Zbl 1141.06005
[6] Dvurečenskij, A., Rachůnek, J.: Probabilistic averaging in bounded commutative residuated \(\ell \)-monoids. Discrete Math. 306 (2006), 1317-1326. · Zbl 1105.06011
[7] Esteva, F., Godo, L.: Monoidal t-norm based logic: towards a logic for left-continuous t-norms. Fuzzy Sets Syst. 124 (2001), 271-288. · Zbl 0994.03017
[8] Galatos, N., Jipsen, P., Kowalski, T., Ono, H.: Residuated Lattices: An Algebraic Glimpse at Substructural Logics. Elsevier, Amsterdam, 2007. · Zbl 1171.03001
[9] Hájek, P.: Metamathematics of Fuzzy Logic. Springer, Dordrecht, 1998. · Zbl 0937.03030
[10] Jipsen, P., Montagna, A.: The Blok-Ferreirim theorem for normal GBL-algebras and its application. Algebra Universalis 60 (2009), 381-404. · Zbl 1192.06011
[11] Jipsen, P., Tsinakis, C.: A Survey of Residuated Lattices. Ordered Algebraic Structures, Kluwer, Dordrecht, (2006), 19-56. · Zbl 1070.06005
[12] Rachůnek, J., Slezák, V.: Negation in bounded commutative DR\(\ell \)-monoids. Czechoslovak Math. J. 56 (2007), 755-763. · Zbl 1164.06325
[13] Rachůnek, J., Švrček, F.: MV-algebras with additive closure operators. Acta Univ. Palacki. Olomouc., Fac. Rer. Nat., Math. 39 (2000), 183-189. · Zbl 1039.06005
[14] Rachůnek, J., Švrček, F.: Interior and closure operators on bounded commutative residuated \(\ell \)-monoids. Discuss. Math., Gen. Alg. Appl. 28 (2008), 11-27. · Zbl 1227.06014
[15] Sikorski, R.: Boolean Algebras. 2nd edition, Springer-Verlag, Berlin-Göttingen-Heidelbeg-New York, 1963. · Zbl 0122.26101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.